# SDR MWEA95204

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, TWO PANEL LIGHTS IN COCKPIT AND GALLEY EMERGENCY LIGHTS COME ON, THEN DIM QUICKLY.  MAINTENANCE REMOVED AND REPLACED NR 1 OVERHEAD BATTERY POWER SUPPLY.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
